Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 313691, 7 pages
http://dx.doi.org/10.1155/2014/313691
Research Article

A Family of Fourteenth-Order Convergent Iterative Methods for Solving Nonlinear Equations

Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60800, Pakistan

Received 14 September 2013; Accepted 15 December 2013; Published 29 January 2014

Academic Editors: T. Calvo, V. Oliker, and Z. Wang

Copyright © 2014 Fiza Zafar and Gulshan Bibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fiza Zafar and Gulshan Bibi, “A Family of Fourteenth-Order Convergent Iterative Methods for Solving Nonlinear Equations,” Chinese Journal of Mathematics, vol. 2014, Article ID 313691, 7 pages, 2014. doi:10.1155/2014/313691